# SDR 2010FA0001064

- Difficulty date: July 27, 2010
- Submitted: October 1, 2010
- Operation: General aviation
- Aircraft: N7271D
- Make and model: Piper PA-18A 150
- Aircraft serial: 185679
- Engine: Lyc O320B2B
- Propeller: Snsnch M74DM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: ID367832
- Part serial: R64125
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, B
- Precautionary procedure: A

## Discrepancy

ENGINE RAN POORLY ON CLIMB FROM BANNER PICK UP - ABOUT 1200 FT AGL ENGINE ONLY PRODUCED 100 RPM WITH BLACK SMOKE COMING FROM EXHAUST STACKS.  NR 2D, NR 4 SPARK PLUGS WERE BLACK WITH SOOT.  IT WAS DETERMINED THAT THE CARBURETOR WAS NOT FUCTIONING PROPERLY.  R/P CARBURETOR WITH MA4SPR-10-3678-32, SER A-109983 KAE 07064.  ENGINE HAS RUN FINE SINCE CARBURETOR INSTALLATION.
